# SDR CALA2025110610942

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 33,981 hours, 12,489 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED STRONG FUMES IN CABIN ON TAXI OUT.  TRIED ALL COMBINATION OF PACKS, BLEED AIR M & L  IAW AMM 05-51-58-910-801-C1, PERFORMED CONDITIONAL INSPECTION, FOUND NO DEFECTS. SUSPECT INJESTION OF ENGINE EXHAUST DUE TO HIGH WINDS. ITEM HAS NO REPORTED HISTORY OF FUMES IN CABIN.
